2 doctors weighed in:

Was on 12 day pack of prednisone, had bad reaction to 1st 60mg. So my doctor told me to take 10mg for 4 more days. Is it safe to stop on the 5th day?

2 doctors weighed in
Dr. Scott Diede
Pediatrics - Hematology & Oncology
1 doctor agrees

In brief: OK to stop

If you had not previously been on Prednisone prior to you beginning this 12 day course, stopping after the 5th day would be safe.
You would not need to taper. That being said, if after stopping you have any symptoms like weakness, dizziness, nausea, vomiting, diarrhea, or muscle aches, call your health provider.

In brief: OK to stop

If you had not previously been on Prednisone prior to you beginning this 12 day course, stopping after the 5th day would be safe.
You would not need to taper. That being said, if after stopping you have any symptoms like weakness, dizziness, nausea, vomiting, diarrhea, or muscle aches, call your health provider.
Dr. Scott Diede
Dr. Scott Diede
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors